On Reduction Principle in Stability Theory for Systems with Random Perturbations
Abstract
For stochastic systems, we obtain an analog of the reduction principle that enables one to reduce the analysis of the stability of a system with random perturbations to the analysis of the stability of a deterministic system.Downloads
Published
25.09.2001
Issue
Section
Research articles
How to Cite
Stanzhitskii, A. N. “On Reduction Principle in Stability Theory for Systems With Random Perturbations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 9, Sept. 2001, pp. 1232-40, https://umj.imath.kiev.ua/index.php/umj/article/view/4342.